Directional Malliavin derivatives: A characterisation of independence and a generalised chain rule


Koch, Stefan



DOI: https://doi.org/10.31390/cosa.12.2.03
URL: https://digitalcommons.lsu.edu/cgi/viewcontent.cgi...
Additional URL: https://pdfs.semanticscholar.org/8e26/493faf00cc1a...
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 12
Issue number: 2
Page range: 137-156
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State University
ISSN: 0973-9599
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Koch, Stefan (2018) Directional Malliavin derivatives: A characterisation of independence and a generalised chain rule. Communications on Stochastic Analysis Baton Rouge, LA 12 2 137-156 [Article]


+ Search Authors in

BASE: Koch, Stefan

Google Scholar: Koch, Stefan

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item